# SDR USAA2013112900010

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 63,826 hours, 42,401 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP85129H
- Part serial: P100203
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 53,170 hours, 35,333 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PAX BOARDING, CREW REPORTED UPON APPLICATION OF THE RT PACK, SMOKE IMMEDIATELY ENTERED CABIN & COCKPIT.  MAINTENANCE REPLACED APU PER JOB CARD 03L70349004.
